# SDR SWIA202265158

- Difficulty date: February 24, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR FUSELAGE SIDE AFT DOOR STOP 3RD FROM TOP TEFLON DAMAGED.   (C CHECK RO 3-21-22)   REMOVED AND REPLACED AFT PAX DOOR FUSELAGE SIDE AFT DOOR STOP, 3RD FROM TOP. REF. EMB 175 AMM 53-23-21. TW: TC2-7216 CAL DUE: 5-4-22.
